Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 259190, 10 pages
http://dx.doi.org/10.1155/2014/259190
Research Article

The Generalized Projective Riccati Equations Method for Solving Nonlinear Evolution Equations in Mathematical Physics

Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 22 March 2014; Accepted 11 August 2014; Published 6 November 2014

Academic Editor: Luiz Duarte

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering Transform, vol. 149 of New York, NY, USA, Cambridge University Press, 1991.
  2. E. M. E. Zayed and M. A. M. Abdelaziz, “Exact solutions for the nonlinear Schrödinger equation with variable coefficients using the generalized extended tanh-function, the sine-cosine and the exp-function methods,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 2259–2268, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. M. E. Zayed, H. A. Zedan, and K. A. Gepreel, “Group analysis and modified extended tanh-function to find the invariant solutions and soliton solutions for nonlinear Euler equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 5, no. 3, pp. 221–234, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. M. Wazwaz, “The extended tanh method for abundant solitary wave solutions of nonlinear wave equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1131–1142, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. M. E. Zayed and M. A. M. Abdelaziz, “The tanh function method using a generalized wave transformation for nonlinear equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 8, pp. 595–601, 2010. View at Google Scholar · View at Scopus
  6. S. A. El-Wakil and M. A. Abdou, “New exact travelling wave solutions using modified extended tanh-function method,” Chaos, Solitons & Fractals, vol. 31, no. 4, pp. 840–852, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Zhang and T. Xia, “A further improved tanh-function method exactly solving the (2 + 1)-dimensional dispersive long wave equations,” Applied Mathematics E-Notes, vol. 8, pp. 58–66, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. A. Kudryashov, “Exact soliton solutions of a generalized evolution equation of wave dynamics,” Journal of Applied Mathematics and Mechanics, vol. 52, pp. 361–365, 1988. View at Google Scholar
  12. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. A. Kudryashov, “On types of nonlinear nonintegrable equations with exact solutions,” Physics Letters. A, vol. 155, no. 4-5, pp. 269–275, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  15. C. Rogers and W. F. Shadwick, Backlund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  16. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Yusufoglu, “New solitonary solutions for the MBBM equations using Exp-function method,” Physics Letters A, vol. 372, no. 4, pp. 442–446, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Zhang, “Application of Exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 270–276, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. A. Bekir, “The exp-function method for Ostrovsky equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 735–739, 2009. View at Google Scholar · View at Scopus
  20. A. Bekir, “Application of the exp-function method for nonlinear differential-difference equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4049–4053, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. Y. Chen and Q. Wang, “Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic function solutions to (1+1)-dimensional dispersive long wave equation,” Chaos, Solitons and Fractals, vol. 24, no. 3, pp. 745–757, 2005. View at Publisher · View at Google Scholar · View at Scopus
  22. S. Liu, Z. Fu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. Lü, “Jacobi elliptic function solutions for two variant Boussinesq equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1373–1385, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. B. Li and Y. Chen, “Nonlinear partial differential equations solved by projective riccati equations ansatz,” Zeitschrift für Naturforschung, vol. 58, no. 9-10, pp. 511–519, 2003. View at Google Scholar · View at Scopus
  25. B. Li and Y. Chen, “On exact solutions of the nonlinear Schrödinger equations in optical fiber,” Chaos, Solitons and Fractals, vol. 21, no. 1, pp. 241–247, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. D. Lu, B. Hong, and L. Tian, “New explicit exact solutions for the generalized coupled Hirota-Satsuma KdV system,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1181–1190, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. Zhang, J. L. Tong, and W. Wang, “A generalized (G′/G)-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, pp. 2254–2257, 2008. View at Google Scholar
  29. E. M. E. Zayed and K. A. Gepreel, “The G'/G-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013502, 12 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. E. M. E. Zayed, “The G′/G-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. A. Bekir, “Application of the (G'/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J.-M. Zuo, “Application of the extended (G'/G)-expansion method to solve the Pochhammer-Chree equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 376–383, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. M. Hayek, “Constructing of exact solutions to the KdV and Burgers equations with power-law nonlinearity by the extended G'/G-expansion method,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 212–221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. L. Li, E. Li, and M. Wang, “The (G′/G, 1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454–462, 2010. View at Publisher · View at Google Scholar · View at Scopus
  35. E. M. E. Zayed and M. A. M. Abdelaziz, “The two-variable (G′/G, 1/G)-expansion method for solving the nonlinear KDV-mKDV Equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 725061, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. E. M. E. Zayed, S. A. H. Ibrahim, and M. A. M. Abdelaziz, “Traveling wave solutions of the nonlinear (3+1)-dimensional Kadomtsev-Petviashvili equation using the two variables (G'/G,1/G)-expansion method,” Journal of Applied Mathematics, vol. 2012, Article ID 560531, 8 pages, 2012. View at Publisher · View at Google Scholar
  37. R. Conte and M. Musette, “Link between solitary waves and projective Riccati equations,” Journal of Physics A: Mathematical and General, vol. 25, no. 21, pp. 5609–5623, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. T. C. Bountis, V. Papageorgiou, and P. Winternitz, “On the integrability of systems of nonlinear ordinary differential equations with superposition principles,” Journal of Mathematical Physics, vol. 27, no. 5, pp. 1215–1224, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  39. G. X. Zhang, Z. B. Li, and Y. S. Duan, “Exact solitary wave solutions of nonlinear wave equations,” Science in China A, vol. 44, no. 3, pp. 396–401, 2001. View at Publisher · View at Google Scholar · View at Scopus
  40. Z. Y. Yan, “Generalized method and its application in the higher-order nonlinear Schrodinger equation in nonlinear optical fibres,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 759–766, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. A. M. Wazwaz, “The tanh-coth and the sine-cosine methods for kinks, solitons, and periodic solutions for the Pochhammer-Chree equations,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 24–33, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. A.-M. Wazwaz, “Tavelling wave solutions of generalized forms of Burgers, Burgers-KdV and Burgers-Huxley equations,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 639–656, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. N. Hongsit, M. A. Allen, and G. Rowlands, “Growth rate of transverse instabilities of solitary pulse solutions to a family of modified Zakharov-Kuznetsov equations,” Physics Letters A, vol. 372, no. 14, pp. 2420–2422, 2008. View at Publisher · View at Google Scholar · View at Scopus
  44. L. Zhang, “Travelling wave solutions for the generalized Zakharov-Kuznetsov equation with higher-order nonlinear terms,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 144–155, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus